# SDR AALA970973

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49307
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982125
- Condition: Low Pressure
- Location: Fwd Entry Door
- Component: Aircruisers
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT CHECK, FOUND FORWARD ENTRY DOOR SLIDE BOTTLE PRESSURE LOW.  REPLACED FORWARD ENTRY DOOR EMERGENCY EVACUATION SLIDE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
